# SDR R61A201402220322

- Difficulty date: February 22, 2014
- Submitted: March 3, 2014
- Operation: Air carrier
- Aircraft: N803MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000015
- Aircraft time: 25,031 hours, 18,749 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, RT HORIZONTAL STABILIZER RIB 10 BETWEEN FRONT AND MID SPAR LOWER FLANGE IS CRACKED. MAINTENANCE REPAIRED DAMAGED RIB  IAW ETD 2014-170-015568.   MAJOR REPAIR.
